# SDR AALA201905139004

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 5,751 hours, 2,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER 52-10-00.
